Rocky Mountain Journal of Mathematics

Near Convexity, Metric Convexity, and Convexity

Fred Richman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 4 (2007), 1305-1314.

Dates
First available in Project Euclid: 18 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1187453114

Digital Object Identifier
doi:10.1216/rmjm/1187453114

Mathematical Reviews number (MathSciNet)
MR2360301

Zentralblatt MATH identifier
1167.46048

Citation

Richman, Fred. Near Convexity, Metric Convexity, and Convexity. Rocky Mountain J. Math. 37 (2007), no. 4, 1305--1314. doi:10.1216/rmjm/1187453114. https://projecteuclid.org/euclid.rmjm/1187453114


Export citation

References

  • Errett Bishop and Douglas S. Bridges, Constructive analysis, Springer, New York, 1985.
  • Mark Mandelkern, Constructive continuity, Mem. Amer. Math. Soc. 42 (1983), 277.
  • Peter M. Schuster, Unique existence, approximate solutions, and countable choice, Theoret. Comput. Sci. 305 (2003), 433-455.